Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/73668
Title: A NUMERICAL SOLUTION FOR A CLASS OF TIME FRACTIONAL DIFFUSION EQUATIONSWITH DELAY
Authors: Pimenov, Vladimir G.
Hendy, Ahmed S.
Issue Date: 2017
Publisher: Walter de Gruyter GmbH
Citation: Pimenov Vladimir G. A NUMERICAL SOLUTION FOR A CLASS OF TIME FRACTIONAL DIFFUSION EQUATIONSWITH DELAY / Vladimir G. Pimenov, Ahmed S. Hendy // International Journal Of Applied Mathematics And Computer Science. — 2017. — Vol. 27. — № 3. — P. 477-488. — DOI: 10.1515/amcs-2017-0033.
URI: http://hdl.handle.net/10995/73668
metadata.dc.rights: cc-by-nc-nd
SCOPUS ID: 85030551582
WOS ID: 000411568700003
PURE ID: 2126734
ISSN: 2083-8492
DOI: 10.1515/amcs-2017-0033
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.1515-amcs-2017-0033.pdf492,53 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.